Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Slight discomfort in left testicle, urinated blood. What to do ?

2 weeks ago i went to the ER with some slight discomfort in my left testical. I also urniated blood that morning wich prompted the ER vist. The doctor examined me throughly and said he wasnt overly concerned and that it might be a small Kidney stone passing through. Its been 2 weeks and the discomfort is still there..what should I do?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of epididymo-orchitis.
Presence of blood in urine is an alarming sign and it should not be take lightly.
You should consult with general surgeon/ urologist and should go for thorough check up.
You should go for complete hemogram, urine routine & microscopy, and ultrasound imaging of lower abdomen and scrotum.
You should take complete antibiotic course, hemostatic medications and anti inflammatory medications.
Take plenty of water.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor